# SDR CA100812018

- Difficulty date: May 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 26,396 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blower
- Part number: 204062540001
- Condition: Vibration
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED HIGH VIBRATION IN TAIL ROTOR PEDALS. THIS IS DUE TO A INTERNAL VIBRATION INSIDE OF OIL COOLER BLOWER ASSEMBLY. (TC# 20100812018)
